English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2348088      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40300

Title: Constrained Variance Design for Bilinear Stochastic Continuous Systems
Authors: H.-Y. Chung;Wen-Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 1991
Issue Date: 2017-01-17T03:56:37Z
Publisher: IEE Proceedings, Part D, Control Theory and Applications
Abstract: Abstract:The aim of the paper is to find a compatible covariance matrix which satisfies the variance constraints on the outputs, then to use the state covariance assignment theory to determine the linear state feedback gain matrix that will meet the variance constraints on the inputs. The paper introduces a theory for the control of the state covariance of time-invariant bilinear stochastic continuous systems. The authors define the necessary and sufficient conditions for the existence of a feedback gain matrix which can assign a specified state covariance to bilinear stochastic systems. Moreover, they find the set of feedback gain matrices such that the closed-loop bilinear system achieves the assigned state covariance. Finally, they develop a methodology of constrained variance designing for bilinear stochastic continuous systems.
Relation: 138(2), pp.145-150
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40300
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback